Alert archive / Puerto Rico / Small Craft Advisories in 2017
Small Craft Advisory 8, NWS JSJ
NWS JSJ issued this small craft advisory at Feb 10, 2017, 2:02 PM CST. It took effect at Feb 11, 2017, 6:00 PM CST. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2017, 2:02 PM CST (20:02 UTC)
- In effect from
- Feb 11, 2017, 6:00 PM CST
- Expired
- Feb 13, 2017, 7:45 AM CST
- In force
- 38 hr
- Issued by
- NWS JSJ
The text
As transmitted.
335 WHCA72 TJSJ 102026 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 402 PM AST FRI FEB 10 2017 ...CHOPPY SEAS ARE EXPECTED ACROSS THE ATLANTIC WATERS AND MONA PASSAGE DURING THE UPCOMING WEEKEND AS A NORTHERLY SWELL WILL INVADE THE AREA... AMZ710-712-715-741-742-110415- /O.NEW.TJSJ.SC.Y.0008.170212T0000Z-170213T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 402 PM AST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM SATURDAY TO 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 8 PM SATURDAY TO 6 AM AST MONDAY. * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
860 WHCA72 TJSJ 110101 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 901 PM AST FRI FEB 10 2017 ...CHOPPY SEAS ARE EXPECTED ACROSS THE ATLANTIC WATERS AND MONA PASSAGE DURING THE UPCOMING WEEKEND AS A NORTHERLY SWELL WILL INVADE THE AREA... AMZ710-712-715-741-742-110915- /O.CAN.TJSJ.SC.Y.0007.170212T0000Z-170213T1000Z/ /O.CON.TJSJ.SC.Y.0008.170212T0000Z-170213T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 901 PM AST FRI FEB 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM SATURDAY TO 6 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
435 WHCA72 TJSJ 110927 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 527 AM AST SAT FEB 11 2017 ...A NORTHERLY SWELL IS EXPECTED TO MOVE ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES BY SUNDAY INTO EARLY NEXT WEEK... AMZ722-111730- /O.EXB.TJSJ.SC.Y.0008.170212T1900Z-170213T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 527 AM AST SAT FEB 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 6 AM AST MONDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 6 AM AST MONDAY. * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-715-741-742-111730- /O.CON.TJSJ.SC.Y.0008.170212T0000Z-170213T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 527 AM AST SAT FEB 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM AST MONDAY... * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
747 WHCA72 TJSJ 111302 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 902 AM AST SAT FEB 11 2017 ...A NORTHERLY SWELL IS EXPECTED TO MOVE ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES BY SUNDAY INTO EARLY NEXT WEEK... AMZ710-712-715-741-742-112115- /O.CON.TJSJ.SC.Y.0008.170212T0000Z-170213T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 902 AM AST SAT FEB 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM AST MONDAY... * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-112115- /O.CON.TJSJ.SC.Y.0008.170212T1900Z-170213T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 902 AM AST SAT FEB 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 6 AM AST MONDAY... * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
552 WHCA72 TJSJ 112038 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 438 PM AST SAT FEB 11 2017 ...A NORTHERLY SWELL IS EXPECTED TO MOVE ACROSS THE ATLANTIC WATERS AND CARIBBEAN PASSAGES BEGINNING TONIGHT AND CONTINUING INTO EARLY NEXT WEEK... AMZ722-120445- /O.EXT.TJSJ.SC.Y.0008.170212T1200Z-170213T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 438 PM AST SAT FEB 11 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SUNDAY TO 6 AM AST MONDAY... * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-712-715-741-742-120445- /O.CON.TJSJ.SC.Y.0008.170212T0000Z-170213T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 438 PM AST SAT FEB 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM AST MONDAY... * WINDS...10 TO 20 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
010 WHCA72 TJSJ 120111 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 911 PM AST SAT FEB 11 2017 ...A NORTHERLY SWELL WILL AFFECT THE ATLANTIC WATERS AND CARIBBEAN PASSAGES THROUGH EARLY NEXT WEEK... AMZ710-712-715-741-742-120915- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-170213T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 911 PM AST SAT FEB 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-120915- /O.CON.TJSJ.SC.Y.0008.170212T1200Z-170213T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 911 PM AST SAT FEB 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM SUNDAY TO 6 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
132 WHCA72 TJSJ 120827 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 427 AM AST SUN FEB 12 2017 ...A NORTHERLY SWELL WILL AFFECT THE ATLANTIC WATERS AND CARIBBEAN PASSAGES THROUGH EARLY NEXT WEEK... AMZ710-712-715-741-742-121630- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-170213T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 427 AM AST SUN FEB 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-121630- /O.CON.TJSJ.SC.Y.0008.170212T1200Z-170213T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 427 AM AST SUN FEB 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHCA72 TJSJ 120914 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 514 AM AST SUN FEB 12 2017 ...A NORTHERLY SWELL WILL AFFECT THE ATLANTIC WATERS AND CARIBBEAN PASSAGES THROUGH EARLY NEXT WEEK... AMZ710-712-715-741-742-121715- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-170213T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 514 AM AST SUN FEB 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ722-121715- /O.CON.TJSJ.SC.Y.0008.170212T1200Z-170213T1000Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 514 AM AST SUN FEB 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
499 WHCA72 TJSJ 121340 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 940 AM AST SUN FEB 12 2017 ...A NORTHERLY SWELL WILL AFFECT THE ATLANTIC WATERS AND CARIBBEAN PASSAGES THROUGH EARLY NEXT WEEK... AMZ710-712-715-722-741-742-122145- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-170213T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 940 AM AST SUN FEB 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
585 WHCA72 TJSJ 122043 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 443 PM AST SUN FEB 12 2017 ...A NORTHERLY SWELL WILL AFFECT THE ATLANTIC WATERS AND CARIBBEAN PASSAGES THROUGH EARLY NEXT WEEK... AMZ710-712-715-722-741-742-130445- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-170213T1000Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 443 PM AST SUN FEB 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
697 WHCA72 TJSJ 130120 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 920 PM AST SUN FEB 12 2017 ...A NORTHERLY SWELL WILL AFFECT THE ATLANTIC WATERS AND CARIBBEAN PASSAGES THROUGH MONDAY... AMZ710-130930- /O.EXT.TJSJ.SC.Y.0008.000000T0000Z-170213T1500Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 920 PM AST SUN FEB 12 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-715-722-741-742-130930- /O.CON.TJSJ.SC.Y.0008.000000T0000Z-170213T1000Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 920 PM AST SUN FEB 12 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
613 WHCA72 TJSJ 130830 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 430 AM AST MON FEB 13 2017 ALTHOUGH SWELL ACTION WILL CONTINUE TO SUBSIDE THIS MORNING... SEAS BETWEEN 7 AND 8 FEET STILL POSSIBLE. AMZ712-715-722-741-742-131600- /O.EXT.TJSJ.SC.Y.0008.000000T0000Z-170213T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 430 AM AST MON FEB 13 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON AST TODAY... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-131630- /O.EXT.TJSJ.SC.Y.0008.000000T0000Z-170214T0200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 430 AM AST MON FEB 13 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM AST THIS EVENING... * WINDS...10 TO 15 KNOTS. * WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
066 WHCA72 TJSJ 131345 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 945 AM AST MON FEB 13 2017 ...SEAS BELOW 7 FEET ACROSS THE REGIONAL WATERS... .LATEST BUOY DATA ACROSS THE NORTHERN COASTAL WATERS OF THE ISLANDS AND OFFSHORE BUOYS ARE INDICATING THAT SEAS ARE CURRENTLY BETWEEN 4 TO 6 FEET. AMZ712-715-722-741-742-131445- /O.CAN.TJSJ.SC.Y.0008.000000T0000Z-170213T1600Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 945 AM AST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS OF 7 FEET ARE NO LONGER EXPECTED. HOWEVER...SMALL CRAFTS SHOULD EXERCISE CAUTION TODAY. $$ AMZ710-131445- /O.CAN.TJSJ.SC.Y.0008.000000T0000Z-170214T0200Z/ ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N- 945 AM AST MON FEB 13 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS OF 7 FEET ARE NO LONGER EXPECTED. HOWEVER...SMALL CRAFTS SHOULD EXERCISE CAUTION TODAY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 12:03 PM CST, 1 hour 59 minutes earlier.
Area forecast discussion, Feb 10, 12:03 PM CST, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service San Juan PR 203 PM AST Fri Feb 10 2017 .SYNOPSIS...A frontal boundary will cross through the area on Monday bringing increasing clouds and shower chances area-wide Sunday through late Tuesday. A warmer air mass will return Wednesday through Thursday with no additional moisture. At upper levels...The jet going over the ridge north of the area last night will sink slowly south through the area Saturday night as a trough approaches and then moves through on Sunday night. A series of weak short waves will keep the trough close by until a ridge moves over the area on Wednesday. At mid levels...High pressure stretching east and west just north of the area will continue through the weekend. High pressure will retreat to the west as a weak trough deepens over the northeast Caribbean Monday and moves into the tropical Atlantic on Tuesday. Mid levels remain very dry except for moisture associated with the frontal boundary Sunday night through Thursday. A shot of moisture from the tropics is now being forecast to move into the area the Saturday after next. At lower levels...High pressure will move into the western Atlantic ocean tonight pushing a front ahead of it. The front will slow but finally cross through the area Sunday night with cooler air and showers. The front will undergo considerable decay with the moisture from the boundary remaining over the area through mid-week next week. && .DISCUSSION...The showers that crossed Saint Thomas and Culebra are now just east of Fajardo and should dampen the eastern tip of Puerto Rico before 3 PM AST. Showers have yet to form in southwest Puerto Rico this afternoon, but are still possible. Amounts will be light as showers move from the northeast. Showers may linger a little after sunset over land today as a cold front approaches the area and a pre-frontal boundary attempts to form over the area. Although the moisture around the front is expected to increase, models may be over-estimating the cloudiness both Saturday and Sunday so have kept temperatures near persistence both days. Currently the wettest day appears to be Monday with moisture and clouds lingering through Wednesday. This is also the time period that mid level moisture persists--beginning on Sunday night. Until then mid levels beginning as low as 10 kft, are very dry and only shallow convection will be able to form driven by surface moisture and an adiabatic layer from 3500-6000 feet and capped by a strong inversion. && .AVIATION...Some MVFR CIGS are psbl at TNCM and TKPK in passing SHRA otherwise VFR conditions will prevail through 12/02z. VCSH is expected this afternoon at TJSJ, but TJMZ will likely remain VFR. Brief mtn obscurations psbl in wrn PR til 11/02z and again aft 11/16z. sfc winds incrg aft 11/14z to bcm ENE at 10 to 18 kt. Maximum winds by 11/18z btwn FL350-410 WSW to 90 kt. && .MARINE...A northerly swell will invade the area Saturday night and seas will become 7 feet in areas with exposure to the north northwest. Most areas will subside to no more than 6 feet by Monday morning. Outer Atlantic waters will take a little longer. && .PRELIMINARY POINT TEMPS/POPS... SJU 75 85 74 84 / 10 10 50 50 STT 73 85 73 85 / 10 20 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && 12/12
Hazardous weather outlook, Feb 10, 4:37 AM CST, 9 hours 25 minutes before
PERSPECTIVAS SOBRE CONDICIONES PELIGROSAS DEL TIEMPO SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR 548 AM AST VIERNES 10 DE FEBRERO DE 2017 AMZ710>745-PRZ001>013-111000- SAN JUAN Y VECINDAD-NORESTE-SURESTE-ESTE INTERIOR- NORTE CENTRAL-CENTRAL INTERIOR-PONCE Y VECINDAD-NOROESTE- OESTE INTERIOR-MAYAGUEZ Y VECINDAD-SUROESTE-CULEBRA-VIEQUES- AGUAS DEL ATLANTICO Y LAS AGUAS COSTERAS DEL CARIBE- 548 AM AST VIERNES 10 DE FEBRERO DE 2017 ESTA PERSPECTIVA SOBRE LAS CONDICIONES DEL TIEMPO PELIGROSAS ES PARA PUERTO RICO Y LAS AGUAS COSTERAS ADYACENTES DEL ATLANTICO. .DIA UNO...HOY Y ESTA NOCHE .VIENTO...SE ESPERAN VIENTOS SOSTENIDOS EN EXCESO DE 20 MPH A TRAVES DE LAS AGUAS COSTERAS DEL CUADRANTE NOROESTE DE PUERTO RICO. .OLAS...SE ESPERA OLEAJE ENTRE 4 Y 6 PIES A TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DEL ATLANTICO DEL NORTE DE PUERTO RICO Y A TRAVES DEL ALGUNAS PLAYAS DEL ESTE DE PUERTO RICO. .FUEGO...SE ESPERA UN AUMENTO EN EL PELIGRO DE FUEGO A TRAVES DE LAS AREAS COSTERAS DEL SUR DE PUERTO RICO. .DIAS DOS HASTA SIETE...SABADO A JUEVES A MEDIDA QUE AIRE MAS SECO SE MUEVA A TRAVES DE LA REGION DURANTE EL FIN DE SEMANA, EL RIESGO DE FUEGO PODRIA CONTINUAR AUMENTANDO. ADEMAS, UNA MAREJADA DEL NORTE SE PRONOSTICA PARA EL DOMINGO. COMO RESULTADO, UN RIESGO ALTO DE CORRIENTES SUBMARINAS ES PROBABLE A LO LARGO DE LAS PLAYAS DEL NORTE DE PUERTO RICO. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN. AMZ715-725-VIZ001-002-111000- SAN TOMAS SAN JOHN E ISLAS ADYACENTES- SANTA CRUZ-AGUAS CERCA DE LA COSTA DEL ATLANTICO Y AGUAS COSTERAS ADYACENTES DEL CARIBE- 548 AM AST VIERNES 10 DE FEBRERO DE 2017 ESTA PERSPECTIVA SOBRE LAS CONDICIONES PELIGROSAS DEL TIEMPO ES PARA LAS ISLAS VIRGENES AMERICANAS Y LAS AGUAS COSTERAS ADYACENTES. .DIA UNO...HOY Y ESTA NOCHE .OLEAJE...SE ESPERA OLEAJE PICADO Y PELIGROSO DE HASTA 6 PIES A TRAVES DE LAS AGUAS MAR AFUERA DEL ATLANTICO. .CORRIENTES SUBMARINAS...EXISTE UN RIESGO MODERADO DE CORRIENTES SUBMARINAS PARA LAS PLAYAS DE SANTA CRUZ. .DIAS DOS HASTA SIETE...SABADO A JUEVES UNA MAREJADA DEL NORTE SE PRONOSTICA PARA EL DOMINGO. COMO RESULTADO, UN RIESGO ALTO DE CORRIENTES SUBMARINAS ES PROBABLE A LO LARGO DE LAS PLAYAS DEL NORTE. .COMUNICADO SOBRE INFORMACION REPORTADA POR OBSERVADORES... NO SE ANTICIPA ACTIVACION AMPLIA DE OBSERVADORES, SIN EMBARGO, SE LES EXHORTA A LOS OBSERVADORES INDIVIDUALES A REPORTAR CORRIENTES SUBMARINAS AL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 2:02 PM CST | Small Craft Advisory | JSJ | 5 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.